# SDR ASOA05769

- Difficulty date: September 18, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N702EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4416 - DURING CLIMB-OUT FROM SLC-ABQ, AN AFT LAV SMOKE WARNING APPEARED.  THE QRH WAS COMPLIED WITH AND THE SMOKE WARNING SUBSEQUENTLY CLEARED BEFORE THE CHECKLIST WAS COMPLETED.  THE CREW PULLED THE CIRCUIT BREAKERS AND THE FLIGHT CONTINUED TO ABQ AND LANDED SAFELY.  MAINTENANCE RAN THE RIGHT ENGINE AND PACK WITH NO SMOKE NOTED, AND RESET THE CIRCUIT BREAKERS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
